World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Foundations of Computer Science cover

Volume 21, Issue 04 (August 2010)

Special Issue – 12th International Conference on Developments in Language Theory (DLT 2008)
No Access
PREFACE
  • Pages:477–478

https://doi.org/10.1142/S0129054110007374

No Access
ON THE NON-DETERMINISTIC COMMUNICATION COMPLEXITY OF REGULAR LANGUAGES
  • Pages:479–493

https://doi.org/10.1142/S0129054110007386

No Access
THE AVERAGE STATE COMPLEXITY OF RATIONAL OPERATIONS ON FINITE LANGUAGES
  • Pages:495–516

https://doi.org/10.1142/S0129054110007398

No Access
HIERARCHIES OF PIECEWISE TESTABLE LANGUAGES
  • Pages:517–533

https://doi.org/10.1142/S0129054110007404

No Access
NUMBER OF OCCURRENCES OF POWERS IN STRINGS
  • Pages:535–547

https://doi.org/10.1142/S0129054110007416

No Access
VARIANTS OF COMPETENCE-BASED DERIVATIONS IN CD GRAMMAR SYSTEMS
  • Pages:549–569

https://doi.org/10.1142/S0129054110007428

No Access
TREE AUTOMATA WITH GLOBAL CONSTRAINTS
  • Pages:571–596

https://doi.org/10.1142/S012905411000743X

No Access
FINDING THE GROWTH RATE OF A REGULAR OR CONTEXT-FREE LANGUAGE IN POLYNOMIAL TIME
  • Pages:597–618

https://doi.org/10.1142/S0129054110007441

No Access
A TAXONOMY OF DETERMINISTIC FORGETTING AUTOMATA
  • Pages:619–631

https://doi.org/10.1142/S0129054110007453

No Access
ON THE RELATION BETWEEN PERIODICITY AND UNBORDERED FACTORS OF FINITE WORDS
  • Pages:633–645

https://doi.org/10.1142/S0129054110007465

No Access
BALANCE PROPERTIES AND DISTRIBUTION OF SQUARES IN CIRCULAR WORDS
  • Pages:647–664

https://doi.org/10.1142/S0129054110007477

No Access
UNAMBIGUOUS SHARED-MEMORY SYSTEMS
  • Pages:665–685

https://doi.org/10.1142/S0129054110007489